Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 2, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 11, 2009, 2:02 PM CST for Edgar County, Vermilion County, Illinois. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 2:02 PM CST (20:02 UTC)
- Expired
- Feb 11, 2009, 2:28 PM CST
- In force
- 26 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Edgar County, IL, Vermilion County, IL
The radar
The Indianapolis radar (KIND), 127 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 2:28 PM CST | HAIL 0.25 | Indianola, IL | PEA SIZED HAIL REPORTED AT RIDGE FARM IN VERMILION. TRAILER BLOWN OVER IN INDIANOLA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 381 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 112002
SVRILX
ILC045-183-112045-
/O.NEW.KILX.SV.W.0002.090211T2002Z-090211T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
202 PM CST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 245 PM CST.
* AT 202 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 4 MILES NORTH OF KANSAS...OR ABOUT 13 MILES WEST
OF PARIS...AND WAS MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
HUME...
CHRISMAN...
SIDELL...
RIDGE FARM...
GEORGETOWN...
WESTVILLE...
OTHER LOCATIONS IN THIS WARNING INCLUDE...BROCTON AND REDMON.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3951 8796 3968 8797 3989 8787 4013 8755
3988 8754 3975 8753
TIME...MOT...LOC 2002Z 221DEG 45KT 3964 8788
$$
BARNES2 follow-up statements
000
WWUS53 KILX 112017
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
217 PM CST WED FEB 11 2009
ILC045-183-112045-
/O.CON.KILX.SV.W.0002.000000T0000Z-090211T2045Z/
EDGAR-VERMILION-
217 PM CST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR SOUTHEASTERN VERMILION AND EDGAR COUNTIES...
AT 215 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR METCALF...OR ABOUT 13 MILES NORTH OF
PARIS...MOVING NORTHEAST AT 60 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
RIDGE FARM...
INDIANOLA...
SCOTTLAND...
GEORGETOWN...
WESTVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...EDGAR COUNTY AIRPORT...ISABEL...
SIDELL...REDMON...PALERMO...KANSAS...HUME...EDGAR...CHRISMAN...
BROCTON AND BORTON.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3951 8795 3968 8797 3989 8787 4013 8755
3988 8754 3975 8753
TIME...MOT...LOC 2017Z 221DEG 45KT 3981 8776
$$
BARNES000
WWUS53 KILX 112028
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
228 PM CST WED FEB 11 2009
ILC045-183-112038-
/O.CAN.KILX.SV.W.0002.000000T0000Z-090211T2045Z/
EDGAR-VERMILION-
228 PM CST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILION AND
EDGAR COUNTIES IS CANCELLED...
AT 227 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN CANCELLED.
LAT...LON 3951 8795 3968 8797 3989 8787 4013 8755
3988 8754 3975 8753
TIME...MOT...LOC 2028Z 221DEG 45KT 3991 8764
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 11:44 AM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Feb 11, 11:44 AM CST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1144 AM CST WED FEB 11 2009 .DISCUSSION... ISSUED 1041 AM CST WED FEB 11 2009 LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE NORTHEAST OF SAINT LOUIS...WITH WARM FRONT STRETCHING E/NE JUST EAST OF THE I-55 CORRIDOR. MUCH OF CENTRAL ILLINOIS IS CURRENTLY IN A TEMPORARY PRECIP LULL...AS THE MAIN BAND OF RAIN AND THUNDERSTORMS HAS SHIFTED INTO THE WABASH RIVER VALLEY. MEANWHILE...LARGE AREA OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS CONTINUES TO ROTATE E/NE ACROSS MISSOURI IN ASSOCIATION WITH THE MAIN UPPER LOW. HAVE UPDATED THE GRIDS TO DOWNPLAY THUNDER CHANCES ACROSS THE WESTERN HALF OF THE KILX CWA...WITH ONLY ISOLATED THUNDER MENTION. FURTHER EAST AND SOUTH...COULD STILL SEE SCATTERED THUNDERSTORM DEVELOPMENT FOR THE NEXT FEW HOURS UNTIL THE COLD FRONT FINALLY SWINGS EAST OF THE REGION BY MID-AFTERNOON. MAIN STORY LATER TODAY WILL BE THE WINDS...AS WEST TO NORTHWEST WINDS OF BETWEEN 25 AND 35 MPH DEVELOP ON THE BACK SIDE OF THE DEPARTING LOW. MAY SEE GUSTS AS HIGH AS 45 MPH AT TIMES FROM LATE AFTERNOON INTO THE EARLY EVENING HOURS. && .AVIATION... ISSUED 1144 AM CST WED FEB 11 2009 WARM FRONT CONTINUES TO EXTEND ACROSS CENTRAL ILLINOIS...WITH KDEC AND KCMI IN THE WARM SECTOR AND THE REMAINING TERMINALS ON THE COLD SIDE OF THE STORM SYSTEM. BOTTOM LINE HAS MEANT LOWEST CEILINGS OF UNDER 1000FT ACROSS THE WESTERN TAF SITES AND HIGHER CEILINGS OF BETWEEN 3500 AND 5000FT IN THE WARM AIRMASS AT BOTH KDEC AND KCMI. THIS TREND WILL CONTINUE FOR THE NEXT COUPLE OF HOURS BEFORE LOW PRESSURE TRACKS INTO NORTHERN INDIANA AND THE COLDER AIRMASS AND CORRESPONDING LOWER CEILINGS ARE PULLED FURTHER EAST THIS AFTERNOON AFTER 21Z. AN AREA OF RAIN CURRENTLY ACROSS MISSOURI WILL LIFT INTO CENTRAL ILLINOIS AS WELL...WITH RAIN EXPECTED AT ALL TERMINALS. WILL INCLUDE VCTS AT KSPI...KDEC...AND KCMI...AS CONVECTION DEVELOPING ALONG AND JUST SOUTH OF THE LOW TRACK SKIRTS BY JUST TO THE S/SE OVER THE NEXT 2 TO 3 HOURS. WINDS ARE CURRENTLY FROM THE NORTH ALONG AND WEST OF I-55 AND FROM THE SOUTH EAST OF I-55. WINDS WILL SWITCH TO NW AND INCREASE MARKEDLY AFTER 20Z...WITH GUSTS AS HIGH AS 30 TO 35KT AT TIMES. WINDS WILL GRADUALLY SUBSIDE LATER THIS EVENING AS THE LOW MOVES FURTHER AWAY. SKIES WILL ALSO BEGIN TO CLEAR FROM WEST TO EAST...WITH 12Z NAM-WRF RH PROFILES SUGGESTING ALL TAF SITES CLEARED OUT BY 09Z. BARNES && .PREV DISCUSSION... ISSUED 308 AM CST WED FEB 11 2009 RAPIDLY DEVELOPING SFC LOW PUSHING PLENTY OF WARM MOIST AIR AND PRECIP INTO CENTRAL ILLINOIS THIS MORNING. MAIN UPPER LOW STILL WELL BACK TO THE SW ON SATELLITE IMAGERY...SWIRLING OVER THE CENTRAL PLAINS. SMALL SECONDARY LOW DEVELOPING IN SERN MO WITH H5 PROFILERS SHOWING A DIRECTIONAL DIVERGENCE AT THAT LEVEL AS WELL ENHANCING THE THUNDERSTORM DEVELOPMENT IN SERN MO. FIRST ISSUE FOR THE FORECAST IS THE GENESIS OF THE CURRENT STORM TRACKING THROUGH CENTRAL ILLINOIS TODAY AND THE WIND AND FLOODING ASSOCIATED...AS WELL AS AN ENHANCED THREAT FOR SEVERE WEATHER...ESPECIALLY EAST OF OF INTERSTATE 55. THE NEXT ISSUE WILL BE THE QUICK MOVING WAVE PUSHING THROUGH THE FA ON FRI NIGHT...PROGGED TO BRING ACCUMULATING SNOW...ESP ALONG AND NORTH OF INTERSTATE 74. MODEL PERFORMANCE CONTINUES TO HAVE CONSISTENCY ISSUES AND TONIGHTS PICK HAS ORBITED BACK TO A GFS/ECMWF BLEND... WITH THE NAM A BIT ON THE OUTSIDE AGGRESSIVELY AND TOO FAR TO THE NORTH. SHORT TERM...TODAY AND TONIGHT... MANY ISSUES FOR TODAYS FORECAST...ALL WRAPPED UP WITH WIND AND WATER. A LOT OF PRECIP TO FALL OVER THE FORECAST AREA...AHEAD OF THE SYSTEM AS CENTRAL ILLINOIS COMPLETELY IN A WARM SECTOR THIS MORNING. SFC LOW TRACKING NEWD WILL KEEP THE FA IN SAID WARM SECTOR WITH PLENTY OF STRONG SOUTHERLY FLOW KEEPING THE MOISTURE IN PLACE. ONLY BREAK FROM THAT MIGHT COME IF ENOUGH CONVECTION RACES OUT AHEAD OF THE SYSTEM TO CUT OFF THE INCREASE IN TEMP AND MOISTURE... BUT WILL NOT BE ENOUGH TO KEEP THE RAIN FROM ENDING ALTOGETHER AS THE LIFT INCREASES BASED ON THE RAPIDLY DEEPENING LOW PRESSURE SYSTEM AS THE UPPER TROF BECOMES MORE NEGATIVELY TILTED. PRESSURE GRADIENT INCREASING QUICKLY ENOUGH THAT THE MORNING WINDS WILL EDGE INTO ADVISORY CRITERIA FOR MUCH OF THE FA... OUT OF THE SOUTH EAST OF INTERSTATE 55...AND NORTH AND NORTHWESTERLY ALONG AND WEST OF I55...BECOMING MORE WESTERLY ACROSS THE FA AS THE LOW PULLS THROUGH AND OUT TO THE NE LATE IN THE AFTERNOON. MOST RAPID DEEPENING LIKELY AFTER 18Z AS THE WIND FIELD BECOMES ITS STRONGEST AND MOST UNIFORM. AT THIS POINT...THERE IS AN ADDED THREAT AS THE COLD FRONT TRAILING THE SYSTEM PUSHES THROUGH THE FA. WHEREAS THE PRESSURE GRADIENT WINDS ARE MORE THAN ENOUGH TO PUSH CONDITIONS INTO ADVISORY CRITERIA...ANY ADDED TURBULENCE FROM THE FRONT AND/OR CONVECTION OF ANY SORT WILL BE ENOUGH TO TRANSFER SOME 50-55KT WINDS DOWN FROM JUST OFF THE SFC AT 2 TO 3 KFT. WILL NOT TAKE MUCH OF A RAIN OR THUNDERSTORM TO PUSH SEVERE CRITERIA THROUGH THE FA ON A LARGE SCALE. TRAVELING IN ANY KIND OF HIGH PROFILE VEHICLE SHOULD BE DISCOURAGED THIS AFTERNOON ON NORTH/SOUTH OR NORTHEAST/SOUTHWEST ORIENTED ROADS LIKE I-55. SOME CONCERN SHOULD BE EXPRESSED FOR SOME FLURRY ACTIVITY LATE IN THE WAKE OF THE LOW THIS AFTERNOON. BUT THE LOW PRESSURE SYSTEM SHOULD BE MOVING SO RAPIDLY THAT THIS SHOULD NOT BE MORE THAN A DUSTING. FORECAST MODELS ARE ALSO KEEPING RELATIVELY WARM WITH THIS SPRING LIKE SYSTEM...AND CHANCES FOR THE SNOW HAVE BEEN DROPPING WITH THE TREND OF THE MODELS. HAVE KEPT MENTION OUT OF THE FORECAST AT THIS POINT AS IT WILL BE BRIEF AND MORE LIKELY TO BE HANDLED BY SHORT TERM FORECASTS/NOWS. WINDS WILL KEEP UP QUITE A BIT LONGER THAN THE RAIN...WELL INTO THE EVENING IN THE EAST...FINALLY DYING DOWN BETWEEN 03 AND 06Z. OVERNIGHT SHOULD BE DRY AND A BIT BREEZY...BUT BELOW ANY KIND OF CRITERIA. LONG TERM...TOMORROW THROUGH SUNDAY... MUCH QUIETER IN THE MED/LONG RANGE UNTIL LATE FRIDAY NIGHT AS ANOTHER WAVE PUSHES OUT OF THE WSW. TIMING ISSUES LIKELY FOR THIS SYSTEM AS IT IS MOVING ALONG A QUASI ZONAL FLOW IN A PATTERN SHIFT FOR THE MODELS. BUT AT THIS POINT...PLENTY OF MOISTURE IN COMBINATION WITH A RATHER COLD AIRMASS IS RESULTING IN SOME DECENT SNOW POSSIBILITIES FOR ALONG AND NORTH OF INTERSTATE 74...AND HPC IS PUTTING 2 TO 4 INCHES IN THAT NEIGHBORHOOD. BUT WILL RESTATE...ITS A FAST SYSTEM IN A PATTERN SHIFT AND ADJUSTMENTS TO THAT FORECAST ARE VERY MUCH LIKELY. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ILZ027>031-036>038- 040>057-061>063-066>068-071>073. WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ILZ029>031-036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Feb 11, 11:53 AM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1153 AM CST WED FEB 11 2009 ILZ038-042>046-051>057-061>063-066>068-071>073-121200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 1153 AM CST WED FEB 11 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL CONTINUE ACROSS THE AREA THIS AFTERNOON...WITH ADDITIONAL RAINFALL OF UP TO 1 INCH EXPECTED. A FEW THUNDERSTORMS WITH GUSTY WINDS WILL ALSO BE POSSIBLE ALONG AND EAST OF I-55...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. THE HEAVY RAINFALL WILL CAUSE RISES ON AREA RIVERS AND STREAMS...AS WELL AS OTHER FLOOD PRONE AREAS. AS LOW PRESSURE TRACKS ACROSS CENTRAL ILLINOIS INTO NORTHERN INDIANA THIS AFTERNOON...WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH WITH OCCASIONAL GUSTS TO AROUND 45 MPH. THIS WILL POSE A DANGER TO HIGH-PROFILE VEHICLES ON NORTH SOUTH ROADS. THE WINDS WILL DIMINISH BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. ILZ029>031-036-037-040-041-047>050-121200- CASS-FULTON-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-SCOTT- TAZEWELL-WOODFORD- 1153 AM CST WED FEB 11 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL CONTINUE ACROSS THE AREA THIS AFTERNOON...WITH ADDITIONAL RAINFALL OF UP TO 1 INCH EXPECTED. THIS RAIN WILL CAUSE RISES ON AREA RIVERS AND STREAMS...AS WELL AS OTHER FLOOD PRONE AREAS. AS LOW PRESSURE TRACKS ACROSS CENTRAL ILLINOIS INTO NORTHERN INDIANA THIS AFTERNOON...WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH WITH OCCASIONAL GUSTS TO AROUND 45 MPH. THIS WILL POSE A DANGER TO HIGH-PROFILE VEHICLES ON NORTH SOUTH ROADS. THE WINDS WILL DIMINISH BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. ILZ027-028-121200- KNOX-STARK- 1153 AM CST WED FEB 11 2009 ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL CONTINUE ACROSS THE AREA THIS AFTERNOON...WITH ADDITIONAL RAINFALL OF UP TO 1 INCH EXPECTED. THIS RAIN WILL CAUSE RISES ON AREA RIVERS AND STREAMS...AS WELL AS OTHER FLOOD PRONE AREAS. AS LOW PRESSURE TRACKS ACROSS CENTRAL ILLINOIS INTO NORTHERN INDIANA THIS AFTERNOON...WEST TO NORTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH WITH OCCASIONAL GUSTS TO AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Feb 11, 11:04 AM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 AM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY RAIN SHUMWAY 39.18N 88.65W
02/11/2009 M4.00 INCH EFFINGHAM IL MESONET
SPOTTER REPORT OF 4 INCHES OF RAIN. THE LITTLE WABASH
RIVER HAS FLOODED ROUTE 33.
&&
GOETSCHLocal storm report, Feb 11, 1:10 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
110 PM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD MATTOON 39.48N 88.37W
02/11/2009 COLES IL EMERGENCY MNGR
STREET FLOODING IN MATTOON. SOUTH 9TH ST. AND 33RD ST.
SEVERAL SMALL CREEKS OUT OF BANKS AND SOME FLOODING OVER
ROADS.
1200 PM FLOOD MARTINSVILLE 39.34N 87.88W
02/11/2009 CLARK IL EMERGENCY MNGR
REPORTS OF FLOODED ROADS IN MARTINSVILLE AND MARSHALL.
1200 PM FLOOD FLORA 38.67N 88.48W
02/11/2009 CLAY IL EMERGENCY MNGR
CITY FLOODING IN FLORA AND LOUISVILLE. SOME COUNTY ROADS
BLOCKED BY HIGH WATER.
1200 PM FLOOD ARCOLA 39.68N 88.30W
02/11/2009 DOUGLAS IL EMERGENCY MNGR
ISOLATED FLOODING. COUNTY ROAD 1150 EAST JUST SOUTH OF
ROUTE 133 NEAR ARCOLA HAS WATER COVERING ROADWAY.
1200 PM FLOOD EFFINGHAM 39.12N 88.55W
02/11/2009 EFFINGHAM IL EMERGENCY MNGR
3-4 INCHES OF RAIN HAS FALLEN ACROSS THE COUNTY. LOW
LYING ROADS COVERED WITH WATER.
1200 PM FLOOD NEWTON 38.99N 88.16W
02/11/2009 JASPER IL EMERGENCY MNGR
APPLESHED ROAD NW OF NEWTON BLOCKED BY HIGH WATER.
CULVERT WASHED OUT. IN WHEELER, TWO FAMILIES WERE
EVACUATED DUE TO HIGH WATER.
1200 PM FLOOD LAWRENCEVILLE 38.73N 87.69W
02/11/2009 LAWRENCE IL EMERGENCY MNGR
SOME ROADS HAVE HIGH WATER, BUT NOT BLOCKED YET.
1200 PM HEAVY RAIN CHRISMAN 39.80N 87.67W
02/11/2009 E2.20 INCH EDGAR IL EMERGENCY MNGR
MEASURED 2.20 INCHES OF RAINFALL HAS FALLEN BETWEEN
CHRISMAN AND PARIS.
1230 PM HEAVY RAIN 2 S CHESTNUT 40.04N 89.20W
02/11/2009 M0.77 INCH LOGAN IL MESONET
SWOP.
1239 PM HEAVY RAIN MATTOON 39.48N 88.37W
02/11/2009 M2.21 INCH COLES IL MESONET
STORM TOTAL OF 2.21 INCHES. SWOP.
&&
ABECKERLocal storm report, Feb 11, 1:53 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
153 PM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL OBLONG 39.00N 87.91W
02/11/2009 M0.75 INCH CRAWFORD IL TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER.
&&
ABECKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:42 PM CST | River Flood Warning | ILX | Piatt | 49 hr |
| Feb 11, 6:15 AM CST | Areal Flood Advisory | ILX | Clark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more | 14 hr |
| Feb 11, 9:52 AM CST | River Flood Warning | ILX | Vermilion | 11 hr |
| Feb 11, 1:54 PM CST | Severe Thunderstorm Warning | ILX | Clark, Crawford | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.